I take Ativan only in morning, am I experiencing withdrawal at night?
Let me just start by saying this drug is sent straight from the devil. First off, its not even very effective, you have to take like 4 of the .5 mgs to do anything. Try not taking it the next day, and you'll feel like you want to die. DONT TAKE THIS DRUG. Anyways, I just started experiencing anxiety badly about a month ago. It was so bad one day I went to urgent care, I told him what I was feeling and that I had an appt. with a psych in 3 weeks. He put me on ativan until then. I needed to take 3 .5 mgs for this med to work. I thought I could just take it when I needed, then on my days off from work when I was not anxious, not take it, I was very wrong. I would get extremely dizzy and feel depressed. Somedays I would take 4, somedays one, but now I am consistently taking 2 .5 mgs a day and am still anxious. I went to the psych, he said all my anxiety is from ADD, that I guess I've had my whole life. So he put me on Concerta, and said to get off the ativan by taking 1 .5 mg a day for 4 days, and then .25 for 4 days, this is way too quick. So I am still taking 2 .5s a days. I take them in the morning and feel ok, but come night time I feel anxious as all hell. Before concerta I didn't really feel this, but still am curious how quick withdrawal sets in? Also, I've been taking ativan for a month, how quick should I taper off? I'm going to the doc on Thursday, hopefully things will be better then. Sorry for the long post, any ativan withdrawal tips or stories would be vastly appreciated, thank you.